# SDR GTIA2019022603189

- Difficulty date: February 26, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 23,669 hours, 10,817 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE LOW PRESS. SERVICED L1 DOOR ASSIST BOTTLE TO PROPER PRESSURE IAW AMM 52-10-00.
